# SDR UHLA201601060884

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,794 hours, 17,455 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX FWD OPEN EICAS MESSAGE AT FL230 WITH RED INDICATION ON MFD STATUS PAGE FOR L1 DOOR.  ADJUSTED L1 DOOR LATCH PROXIMITY SENSOR IAW AMM 52-72-20.  OPS CHECK GOOD.
